# SDR FDEA201802160761

- Difficulty date: February 16, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB16804
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SLAT INBD FACING EDGE CRACKED.  REMOVED AND REPLACED THE RIB IAW DWG NRB6027.
